Kontsevich's noncommutative numerical motives

Research output: Contribution to journalArticlepeer-review

12 Citations (Scopus)

Abstract

In this article we prove that Kontsevich’s category NCnum(k)F of noncommutative numerical motives is equivalent to the one constructed by the authors in [14]. As a consequence, we conclude that NCnum(k)F is abelian semi-simple as conjectured by Kontsevich.
Original languageUnknown
Pages (from-to)1811-1820
JournalCompositio Mathematica
Volume148
Issue number6
DOIs
Publication statusPublished - 1 Jan 2012

Cite this